# SDR 99ZZZM191

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Engine: Pwa JT8D15A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear Box
- Part number: 717000
- Condition: Leaking
- Location: Nr 1 Engine
- Component: 700311
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: B, E

## Discrepancy

WHILE CLIMBING THROUGH 1,500 FT OIL QUANTITY GAUGE ON NR 1 ENGINE WAS IDENTIFIED AS LOSING OIL.  CLIMBED TO 5,000 (CLEAN CONFIGURATION) DECLARED AN EMERGENCY WITH ATC.  TURNBACK TO MIA.  ENGINE WAS SHUTDOWN, ALL AOM PROCEDURES COMPLIED WITH.  REPLACED GARLOCK SEAL FOR STARTER ON ENGINE NR 1 IAW MM 72-61-00, OPS CHECK AND LEAK CHECK OK.  (M)
